Heat, New Castle
- When
- July 6, 9:00 AM EST to 7:00 PM EST
- Where
- New Castle forecast zone
- Reported by
- ASOS
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
The first run of hot weather that combined high temperatures in the 90s and more oppressive humidity levels affected Delaware on July 6th and 7th. High temperatures both days reached into the lower 90s and combined with dew points of around 70 degrees produced afternoon heat index values of near 100 degrees.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The first run of hot weather that combined high temperatures in the 90s and more oppressive humidity levels affected Delaware on July 6th and 7th. High temperatures both days reached into the lower 90s and combined with dew points of around 70 degrees produced afternoon heat index values of near 100 degrees. High temperatures were about the same both days, but the 7th was a slightly more humid day. Morning low temperatures were mainly in the lower to mid 70s. The passage of a weak trof dropped temperatures slightly on the 8th.
To combat the heat, many counties, cities and municipalities opened cooling centers. Highest temperatures included 94 degrees in Wilmington (New Castle County) and Prime Hook (Sussex County), 93 degrees in Newark (New Castle County), Rehoboth Beach (Sussex County) and Smyrna (Kent County), 92 degrees at the New Castle County Airport, Georgetown (Sussex County) and 91 degrees in Dover (Kent County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 6, 8:26 AM EST, 34 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
926 AM EDT SAT JUL 6 2013
.SYNOPSIS...
THE LARGE BLOCKING BERMUDA HIGH PRESSURE WILL CONTINUE TO INFLUENCE
OUR REGIONS WEATHER THROUGH THE MIDDLE OF NEXT WEEK. THE RIDGE WILL
START TO SLOWLY EASE EASTWARD ON SUNDAY AS A WEAKENING UPPER AIR
DISTURBANCE PASSES THROUGH THE FORECAST AREA ON MONDAY BEFORE
RE-ESTABLISHING ITSELF DURING THE MIDDLE OF THE WEEK. A COLD FRONT
IS FORECAST TO SLOWLY WORK ITS WAY EAST FROM THE GREAT LAKES ON
WEDNESDAY AND THEN TRUNDLE THROUGH THE MIDDLE ATLANTIC STATES
LATE THURSDAY OR FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BASED ON THE 12Z REGIONAL SOUNDINGS OUR MAX TEMPERATURES TODAY
LOOK VERY REASONABLE WITH HIGHS IN THE MID-90S IN A LOT OF PLACES.
DEWPOINT TEMPERATURES AT THE CURRENT HOUR ARE ABOUT 1-2 DEGREES
WARMER THAN YESTERDAY MAKING IT ALREADY FEEL CLOSE TO 90F...HEAT
INDEX. PWAT VALUES HAVE JUMPED ALMOST A HALF AN INCH IN THE PAST
24 HOURS ONLY ADDING TO THE HIGHER DEWPOINTS. GRANTED THERE IS SOME
'DRIER' AIR ALOFT TO MIX DOWN, BUT NOT QUITE SURE IT IS ENOUGH TO
DROP DEWPOINTS BACK INTO THE UPPER-60S DURING THE PEAK HEATING
HOURS THIS AFTERNOON. NO CHANGES TO THE HEAT HEADLINES FOR TODAY.
ON ANOTHER NOTE, DID SCALE BACK POPS A BIT ACROSS OUR NORTHERN
ZONES NOTING THE LACK OF ACTIVITY OCCURRING OVER WESTERN
PENNSYLVANIA. THE BULK OF THE RIDGE TODAY SHOULD BE ENOUGH TO
SQUASH A MAJORITY OF THE CONVECTIVE POTENTIAL GIVEN THE WEAKER
MID-LEVEL LAPSE RATES, THOUGH A WEAK MESO/THERMAL LOW COULD DEVELOP
TO OUR WEST AND PROVIDE JUST ENOUGH OOMPH TO GET THINGS GOING. ANY
ACTIVITY SHOULD REMAIN PRETTY FAR NORTH AND WEST OF THE METRO
AREA.
THE ONLY COOLER PLACES WILL BE HIGHER ELEVATIONS IN THE POCONOS
AND FAR NW NJ...AND ALONG THE ATLANTIC SHORE WHERE PERSISTENT SW
WINDS HAVE CAUSED UPWELLING AND LOWERED OCEAN TEMPS TO THE LOWER
60S OR EVEN UPPER 50S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
THE UPPER HIGH IS FCST TO WEAKEN JUST SLIGHTLY AS AN UPPER TROF
MOVES INTO THE OH VLY...HWVR MOST ASSOCD WX SHOULD REMAIN WELL TO
THE W UNTIL LATER. ANY SCT TSTMS FAR NW COULD PERSIST A COUPLE OF
HOURS INTO THE EVE BUT SHOULD DISSIPATE BY LATE EVENING. EARLY
SUNDAY MORNING MIN TEMPS SHOULD BE SIMILAR TO EARLY TODAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE WRF-NMMB INITIALIZATION OF THE 500MB TROF IN THE CENTRAL CONUS
LOOKED BETTER THAN THE GFS WHICH HAD IT TOO SHARP. THE GFS THOUGH
DID BETTER ALONG THE EASTERN SEABOARD WITH THE BERMUDA HIGH
(INITIALIZED AT 599 DECAMETERS). BOTH MODELS WERE OK AT 850MB AND
UPSTREAM LOCALES AT 925MB. THEY WERE TOO LOW OVER NEW ENGLAND. THE
00Z RUN THEMSELVES LOOKED CLASSIC WITH THE GFS NEAR THE FAST END
OF THE TIMING ENVELOPE EJECTING THE DE AMPLIFYING CENTRAL CONUS
TROF WHILE THE ECMWF WAS AMONG THE LAGGIEST MODELS. THE TRUTH
OFTEN IS BETWEEN AND THE GFS SOLN OF BEING FAST BUT ALDO STRONGER/DEEPER
WITH THE TROF IS NOT PROBABLE.
FOR SUNDAY NO CHANGE TO HEAT RELATED PRODUCTS. LOOKS LIKE THE HEAT
INDEX WILL TOP CLOSE TO 100F IN A BIG CHUNK OF OUR CWA. WE WILL
NEED THE CONTINUATION OF HEAT RELATED HEADLINES WHERE THAT
THRESHOLD TRIGGERS THEM. DO NOT SEE A NEED FOR AN EXTENSION ATTM.
TRUE TROPICAL AIR MASS, AIR IS MUCH CLEANER THAN ONE NORMALLY
EXPERIENCES WITH HIGHS IN THE 90S AND DEW POINTS IN THE 70S.
THE BERMUDA HIGH WILL HELP DEVELOP SOME HOME GROWN HEAT AS UPWIND
850MB AND 925MB TEMPERATURES WERE SLIGHTLY COOLER LAST NIGHT. GFS
MOS HAS BEEN VERIFYING BETTER THAN NAM MOS AND MAX TEMPS ARE
RUNNING 3-5F LOWER THAN THE 12Z-15Z FULL SUN MAXT MACROS LIKELY DUE
TO OUR RECORD BREAKING JUNE AND WET START TO JULY. APPLYING
SIMILAR ADJUSTMENTS TO SUNDAY'S HIGH, WE COME PRETTY CLOSE TO GFS
MOS.
AS FAR AS THUNDERSTORMS GO, THE NORTHWEST HALF OF OUR CWA IS
FAVORED. THE INITIALIZATION OF LOW DEW POINTS AND A THETA E TROF AT
850MB WAS DONE PRETTY WELL BY THE GFS ALONG THE EASTERN SEABOARD. THIS
DEARTH OF MOISTURE IS STILL SUPPOSE TO BE LINGERING ACROSS THE
SERN PART OF OUR CWA ON SUNDAY. THE GFS (AND IN ODD COUPLING THE
HI RES MESOSCALE MODELS) REMAIN MOST BULLISH WITH IT AND WAS USED
AS A DELINEATOR BETWEEN THE CHANCE (VS ISOLATED) POPS IN THE
LATTER PART OF THE AFTERNOON. EVEN THIS MIGHT BE OVERDONE. AS FAR
AS THUNDERSTORMS STRENGTH, WE DONT HAVE THE MELDING OF THERMODYNAMIC
AND KINEMATIC INFLUENCES ON SUNDAY AND MONDAY. RIGHT NOW SUNDAY
APPEARS MORE THERMODYNAMICALLY DRIVEN WITH LESS FCST BULK SHEAR
VALUES BUT DCAPES OF GREATER THAN 1000J AND MLCAPES OF 1500-2000J.
THE CONVECTIVE TEMPERATURE IS EXPECTED TO BE REACHED, MORE EASILY
TO THE NORTHWEST. THE FORECAST MID LEVEL LAPSE RATES ARE OK AT
AROUND 6C/KM SO THIS LOOKS PULSIER IF THEY CAN ARRIVE IN TIME.
WE ARE GOING TO BE SLOWER THAN THE GFS SOLUTION FOR SUNDAY NIGHT AND
POPS CLOSER TO THE COAST WERE LESS THAN STAT GUIDANCE. IRONICALLY
GFS MOS POPS, WHICH MAYBE SEES AN ERROR, ARE LOWER THAN NAM MOS IN
SPITE OF THE FORMER'S MODEL FASTER SOLUTION. THE MUGGY AIR MASS
LEAVES LITTLE ROOM FOR TEMPERATURE IMPROVEMENT AND STAT GUIDANCE
WAS ACCEPTED.
THE HEAT RELATED HEADLINES ARE NOT EXPECTED TO BE NEEDED ON MONDAY
AS THE DE-AMPLIFYING TROF IS FORECAST TO MOVE THROUGH. THE
COMBINATION OF MORE CLOUDS AND THE POCKET OF COOLER AIR ALOFT WITH
THE SYSTEM ITSELF MIGHT PREVENT MOST PLACES FROM REACHING 90F. WE
DID NOT BOOST POPS TO LIKELY YET WAITING ON BETTER MODELING
CONSENSUS. EVEN THE SLOWER MODELS ARE PASSING THE LLVL THETA E RDG
THROUGH RELATIVELY EARLY. THIS IS ALSO THE DAY WITH BETTER
KINEMATIC FORCING WITH THE ENTRANCE REGION OF THE 250MB JET AND
FCST BULK SHEAR VALUES AVERAGING 30-40KTS. SO WE WILL HAVE TO SEE
IF WE GET MORE SUNSHINE THAN BARGAINED FOR, WHICH WOULD INCREASE
THE CHANCES FOR SEVERE THUNDERSTORMS. FOR NOW THE SEE TEXT
APPROACH BY SPC LOOKS GOOD GIVEN THE UNCERTAINTIES.
THEN WE ARE BACK IN THE RUT OF TRYING TO FIND A RAIN FREE DAY FOR
THE REST OF THE LONG TERM. TUESDAY (WHILE NOT CURRENTLY DRY) MAY
HAVE THE BEST CHANCE IN THE WAKE OF THE DEPARTING TROF. THE MODELING
IS BRINGING A WAA SURGE LATE IN THE DAY AND REASON FOR KEEPING POPS
FOR NOW.
THEN A COLD FRONT IS FORECAST TO APPROACH AND PASS THROUGH OUR CWA
LATE IN THE WEEK. THIS LOOKS TO BE ANOTHER STRUGGLE AS THE NEXT
500MB TROF IS FORECAST TO REMAIN NORTHWEST OF OUR AREA. THIS COULD
VERY WELL TURN INTO ANOTHER REPEAT OF A FRONT STALLING AS IT GETS
INTO OUR CWA. WET SURELY DOES BEGET WET.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS WILL CONTINUE FOR THE NEXT 24-36 HOURS WITH JUST SOME SCT
DAYTIME CUMULUS WITH BASES AROUND 5K FT. HIGH PRESSURE OFF THE
CAROLINA COAST WILL MAINTAIN SW FLOW ACROSS THE AREA. WINDS WILL
INCREASE TO AROUND 10 KT AND BECOME MORE WSW DURING THE DAY...BUT
WILL DIMINISH AND GENLY BECOME MORE SSW AT NIGHT. THE MORE FOG-PRONE
SITES LIKE MIV/RDG COULD SEE SOME LIGHT FOG IN THE EARLY MORNING
HOURS.
OUTLOOK...
SUNDAY...MOSTLY VFR WITH EARLY MORNING MVFR HAZE/STRATUS POSSIBLE.
SCATTERED AFTERNOON SHOWER/THUNDERSTORMS POSSIBLE PROVIDING MVFR OR
LOWER CONDITIONS MAINLY NORTH.
SUNDAY NIGHT THROUGH WEDNESDAY...BETTER CHANCES FOR SCATTERED
SHOWERS AND THUNDERSTORMS GENERATING MVFR OR LOWER CONDITIONS MOST
WIDESPREAD ON MONDAY.
&&
.MARINE...
HIGH PRESSURE OFF THE CAROLINA COAST WILL MAINTAIN SW WINDS OVER THE
FCST WATERS FOR THE NEXT 24 HOURS AND BEYOND. WINDS AND SEAS SHOULD
REMAIN WELL BELOW SCA CRITERIA. UPWELLING HAS RESULTED IN COOLER
OCEAN TEMPS WHICH IN CONTRAST WITH AFTN HEATING OVER LAND WILL
LIKELY GENERATE A SEA BREEZE WITH LOCALLY ONSHORE WINS DURING THE
LATE AFTN AND EARLY EVENING.
OUTLOOK...
WE SHOULD MAINLY REMAIN BELOW SMALL CRAFT ADVISORY THROUGHOUT THE
OUTLOOK PERIOD. LOOKS LIKE ANOTHER CASE WHERE WAVE WATCH SEA/SWELL
GUIDANCE IS LIKELY TO BE TOO HIGH IN THE GENERAL EXPECTED SOUTHWEST
FLOW. THIS ERROR MAY BE COMPOUNDED FOR MONDAY AS THE GFS
APPROACHING UPPER AIR DISTURBANCE (THUS ITS 925MB JET ALSO)
APPEARS TOO STRONG. WE GENERALLY TOOK AROUND A FOOT OFF OF IT.
EVEN SO WE MIGHT COME CLOSE TO ADVISORY CRITERIA ON THE OCEAN FOR
MONDAY AND THEN LATE IN THE DAY ON WEDNESDAY. MORE CONFIDENT
ABOUT SUB SMALL CRAFT ADVISORY PERSISTING ON DELAWARE BAY
THROUGHOUT THE OUTLOOK PERIOD.
&&
.RIP CURRENTS...
DATA FROM OFFSHORE BUOY 4409 INDICATE AN INCREASING SSE SWELL WITH
A DOMINANT PERIOD OF AROUND 15 SECONDS. FROM LOCAL CALCULATIONS
THIS LEADS TO AN INCREASED THREAT OF RIP CURRENTS, AND THIS IS
SUPPORTED BY ON SITE OBSERVATION AND ANALYSIS FROM THE SHORE.
THEREFORE THE RISK OF RIP CURRENTS TODAY HAS BEEN UPGRADED TO
MODERATE FOR BOTH NJ AND DE. ALSO...THE UNUSUALLY COLD SURF
TEMPERATURES MAKE SWIMMERS MORE VULNERABLE IF CAUGHT IN A RIP
CURRENT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR PAZ060>062-101-103-105.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SUNDAY FOR PAZ070-071-
102-104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR NJZ001-007>010-012-013-
020-027.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SUNDAY FOR NJZ015-
017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SUNDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI/HEAVENER
NEAR TERM...AMC/HEAVENER
SHORT TERM...AMC
LONG TERM...GIGI
AVIATION...AMC/GIGI/HEAVENER
MARINE...AMC/GIGI/HEAVENER
RIP CURRENTS...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 AM EDT SAT JUL 6 2013 PAZ054-055-070915- CARBON-MONROE- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE LATER SUNDAY INTO MONDAY. PLEASE BE WARY IF DOING OUTDOOR ACTIVITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-012-013-020-027-PAZ060>062-101-103-105-070915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 505 AM EDT SAT JUL 6 2013 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SOME STRONG THUNDERSTORMS ARE POSSIBLE LATER SUNDAY INTO MONDAY. PLEASE BE WARY IF DOING OUTDOOR ACTIVITIES. A PROLONGED PERIOD OF HOT AND VERY HUMID WEATHER LOOKS TO CONTINUE THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-070915- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE MONDAY. PLEASE BE WARY IF DOING OUTDOOR ACTIVITIES. A PROLONGED PERIOD OF HOT AND VERY HUMID WEATHER LOOKS TO CONTINUE FROM THIS WEEKEND THROUGH MOST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-070915- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 505 AM EDT SAT JUL 6 2013 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SOME STRONG THUNDERSTORMS ARE POSSIBLE LATER SUNDAY INTO MONDAY. PLEASE BE WARY IF DOING OUTDOOR ACTIVITIES. A PROLONGED PERIOD OF HOT AND VERY HUMID WEATHER LOOKS TO CONTINUE THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-070915- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE MONDAY. PLEASE BE WARY IF DOING OUTDOOR ACTIVITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-070915- DELAWARE BEACHES- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE MONDAY. PLEASE BE WARY IF DOING OUTDOOR ACTIVITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 505 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 heat. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2013Every state in 2013This day in weather historyWarnings in Delaware, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467383.